Doctor insights on:
I have upper abdominal & back pain & nausea. I get these once every few months and it will last for 2 to 3 days. Goes away after motrin & heat pad?
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
I took Advil on an empty stomach and within 15 minutes I felt nauseas, faint, hands went numb, vision was blurry. Is this because of Advil?
? allergy: You may have had an allergic reaction to Advil. Do not take Advil or related drugs. You may use Tylenol for pain relief. It would be prudent to discuss the matter with your doctor. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. ...Read moreSee 2 more doctor answers
Please answer urgently! I am experiencing a severe headache behind my left eye, accompanied by nausea. Will Zofran (ondansetron) help this nausea? Advil didn't help
Acc. Took 4, 800mg motrin and 1760mg Aleve (naproxen) in 1 day for 5 days(now stopped) now I have nausea, stomach pain(high), fatigue, bloating. What should I do?
Go to the ER.: People do not take doses that high by accident. Go to the er now. You my have a major problem. ...Read more
Gastritis: Your abdominal pains can be from many sources such as peptic ulcer disease, gastritis, gall stones, pancreatitis and many other causes. They can all present with nausea as well. Until you know the cause do not take motrin as this can make the gastritis or stomach ulcers worsen. Please see a physician in person. ...Read more
Went to e.R for ear pain gave me motrin, having nausea, body aches, fever, and weakness afterwards..Normal?
It may be normal or: Apparently you were examined in er, and they did not find any evidence of bacterial infection and gave you Motrin for pain and body aches.If you are nauseaous or vomit, i will switch to tylenol(paracetamol) as Motrin can cause nausea etc, and drink extra fluids.If you don't feel better in 2 days consult your doctor for another check up. ...Read more
Can u have a heart attack from BP 137/81 HR72. Mild discomfort tightness exactly left side been going on for more than 2 hours. Tried Tylenol 1000 mg Motrin 800 mg NO RELIEF.also ambian didn't work.minor nausea (Cardiac pt. Since 2011.mild CAD )
38yo unexplained pelvic pain/discomfort (& upper leg pain). Pelvic pain worse after intercourse, requiring tylenol/advil & feel nausea, for 1-2 days.
Pelvic pain: Pelvic pain is caused by many things including but not limited to endometriosis which also cause pain during sex as it tends to grow behind the vagina in the cul de sac of douglas inside your body. Laparoscopy is essential to an accurate diagnosis along with as a physical exam by a md. ...Read more
Daughter suffers from headaches almost daily. Had eyes checked, has reading glasses, no nausea or blurred vision. Advil helps. We've been advised to go to a patient first-type of facility and then have them refer her to a neurologist who would then orde
A : A common cause of daily headaches is chronic sinusitis with nasal congestion. This is typically seen in the presence of allergies or asthma. A visit with a ENT (ear, nose, and throat) specialist is in order if this is a possibility. There are very effective treatments for this problem (medications, minor surgery etc.) otherwise a visit with a neurologist is not a bad idea. Best of luck. ...Read more